<dd id="wjaiq"></dd>
            <div id="wjaiq"><tr id="wjaiq"><object id="wjaiq"></object></tr></div>

                1. 歡迎訪問河源市中小企業公共技術服務平臺

                  您當前所在的位置: 首頁 > 專家庫 > 正文

                  陳玉清

                  • 學科領域:應用數學
                  • 所屬單位:廣東工業大學
                  • 研究方向:非線性泛函分析
                  • 學歷/職稱:教授
                  • 專家介紹: 主要從事非線性算子理論,無窮維發展方程,不動點理論,拓撲度理論研究,在國內外主要數學刊物上發表論文60余篇,在美國Nova Science Publishers以及 Chapman and Hall/CRC(Taylor and Francis Group) 出版英文專著兩部。一系列論著被包括美俄在內的28個國家的學者多次...

                  專家詳情

                         主要從事非線性算子理論,無窮維發展方程,不動點理論,拓撲度理論研究,在國內外主要數學刊物上發表論文60余篇,在美國Nova Science Publishers以及 Chapman and Hall/CRC(Taylor and Francis Group) 出版英文專著兩部。一系列論著被包括美俄在內的28個國家的學者多次引用。

                   


                  主要著作 :

                  [1] On a fixed point problem of Reich , Proc. Amer. Math. Soc. 124 (1996), 3085-3088;

                  [2] On the semi-monotone operator theory and applications , J.Math.Anal.Appl., V.231,1999,177-192;

                  [3] On Massera's theorem for anti-periodic solution, Advan.Mathematical Sciences and Applications 9 (1999), 125-128;

                  [4] Note on two questions of Arhangelskii,  Q and A in General Top.17 , 1999, 91-94;

                  [5] Note on the results with lower semi-continuity, V.39,2002,Bull. Korean Math. Soc. 535-541;

                  [6] Anti-periodic solutions for semilinear equations,J.Math.Anal.Appl V. 273,627-636, 2002;

                  [7] Chen,Cho,Topological degree theory for multi-valued mappings of class $(S_+)_L$, Arch. Math.V.84. N.4, 2005, 325-333;

                  [8] Chen,Cho, O’Regan,Anti-periodic solutions for evolution equations with mappings in the class $(S_+)$, Math. Nachr. Vol. 278, 2005,356-362;

                  [9] Anti-periodic solutions for semilinear evolution equations, J. Math. Anal. Appl V 315 .(2006),337-348;

                  [10] Chen, O’Regan, Agarwal, Anti-periodic solutions for evolution equations associated with monotone type mappings.,Applied Math. Lett. V.23, 2010, 1320-1325;

                  [11] Chen, Nieto, O’Regan, Anti-periodic solutions for for evolution equations associated with maximal monotone mappings,Appl.Math. Lett. V.24, 2011, 302-307;

                  [12] Chen, Cho,Nonlinear Operator Theory in Abstract Spaces and Applications, Nova Sci. Publ. New York, 2004;

                  [13] Chen,O’Regan,Cho,Topological Degree Theory and Applications,Chapman and Hall/CRC Press ,2006。

                   

                  科研項目:

                  [1] 國家自然科學基金:非線性分析中的一些問題, 2009,1-2011,12。

                   

                  Copyright ? 2018 www.tkqd.tw All Rights Reserved.

                  河源市高新技術開發區創業服務中心大樓二層

                  技術支持:廣東深海信息科技有限公司 網站備案:粵ICP備17157211號

                  云南快乐10分开奖记录